# SDR AALA20140110001

- Difficulty date: January 10, 2014
- Submitted: January 14, 2014
- Operation: Air carrier
- Aircraft: N558AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53088
- Aircraft time: 64,952 hours, 33,462 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT SECTION OF EMERGENCY SEAT LIGHTING INOPERATIVE.  REPLACED AFT SEAT LIGHTING POWER SUPPLY & BATTERY.  OPERATIONS CHECKED NORMAL.
